Access count of this item: 105

Files in This Item:
File Description SizeFormat 
1552-03.pdf545.6 kBAdobe PDFView/Open
Title: ABSOLUTELY CONTINUOUS INVARIANT MEASURES FOR EXPANSIVE DIFFEOMORPHISMS OF THE 2-TORUS(Recent Developments in Dynamical Systems)
Authors: HIRAYAMA, MICHIHIRO
SUMI, NAOYA
Author's alias: 平山, 至大
鷲見, 直哉
Keywords: entropy production
absolutely continuous invariant measures
Issue Date: May-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1552
Start page: 22
End page: 26
URI: http://hdl.handle.net/2433/80920
Appears in Collections:Recent Developments in Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.